Alert archive / Oklahoma / Excessive Heat Warnings in 2016
Excessive Heat Warning 3, NWS Tulsa, OK
NWS Tulsa, OK issued this excessive heat warning at Jul 5, 2016, 3:15 AM CDT for 6 counties in Oklahoma. It took effect at Jul 5, 2016, 12:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 5, 2016, 3:15 AM CDT (08:15 UTC)
- In effect from
- Jul 5, 2016, 12:00 PM CDT
- Expired
- Jul 5, 2016, 8:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Tulsa, OK
Counties Craig County, OK, Nowata County, OK, Ottawa County, OK, Rogers County, OK, Tulsa County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 48 km from the middle of the area, began a volume at 08:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.3 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 794 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 940 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
348 WWUS74 KTSA 050815 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 315 AM CDT TUE JUL 5 2016 ...DANGEROUS HEAT TODAY... OKZ054>056-060-061-060100- /O.UPG.KTSA.HT.Y.0007.160705T1700Z-160706T0100Z/ /O.NEW.KTSA.EH.W.0003.160705T1700Z-160706T0100Z/ OSAGE-WASHINGTON OK-NOWATA-TULSA-ROGERS- INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA... TULSA...CLAREMORE 315 AM CDT TUE JUL 5 2016 ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED AN EXCESSIVE HEAT WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING. THE HEAT ADVISORY IS NO LONGER IN EFFECT. * AFFECTED AREA...IN OKLAHOMA...OSAGE...WASHINGTON...NOWATA... TULSA...AND ROGERS COUNTIES. * TEMPERATURE...DANGEROUS HEAT INDICES OF 110 TO 113 DEGREES ARE EXPECTED THIS AFTERNOON. * IMPACTS...SEVERE HEAT STRESS IMPACTS ARE LIKELY IF PROPER PRECAUTIONS ARE NOT TAKEN DURING ANY OUTDOOR ACTIVITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF HOT TEMPERATURES WILL OCCUR. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY, CALL 911. $$ ARZ019-020-029-OKZ049-053-057>059-062>076-060100- /O.CON.KTSA.HT.Y.0007.160705T1700Z-160706T0100Z/ CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-CRAIG-OTTAWA- PAWNEE-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE- ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER- LE FLORE- INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON... FORT SMITH...ANTLERS...CLAYTON...HUGO...VINITA...MIAMI...PAWNEE... PRYOR...GROVE...JAY...SAPULPA...OKEMAH...OKMULGEE...WAGONER... TAHLEQUAH...STILWELL...MUSKOGEE...CHECOTAH...SALLISAW... MCALESTER...STIGLER...WILBURTON...POTEAU 315 AM CDT TUE JUL 5 2016 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING... * AFFECTED AREA...IN ARKANSAS...CRAWFORD...FRANKLIN...AND SEBASTIAN COUNTIES. IN OKLAHOMA...PUSHMATAHA...CHOCTAW... CRAIG... OTTAWA...PAWNEE...MAYES...DELAWARE...CREEK... OKFUSKEE... OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE... MCINTOSH... SEQUOYAH...PITTSBURG...HASKELL...LATIMER...AND LE FLORE COUNTIES. * TEMPERATURE...DANGEROUS HEAT INDICES OF 105 TO 110 DEGREES ARE EXPECTED THIS AFTERNOON. * IMPACTS...A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY, CALL 911. $$
2 follow-up statements
910 WWUS74 KTSA 051828 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 128 PM CDT TUE JUL 5 2016 ...DANGEROUS HEAT TODAY... OKZ057-058-060100- /O.UPG.KTSA.HT.Y.0007.000000T0000Z-160706T0100Z/ /O.EXA.KTSA.EH.W.0003.000000T0000Z-160706T0100Z/ CRAIG-OTTAWA- INCLUDING THE CITIES OF...VINITA...MIAMI 128 PM CDT TUE JUL 5 2016 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED AN EXCESSIVE HEAT WARNING...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING. THE HEAT ADVISORY IS NO LONGER IN EFFECT. * AFFECTED AREA...IN OKLAHOMA...CRAIG...AND OTTAWA COUNTIES. * TEMPERATURE...DANGEROUS HEAT INDICES AROUND 110 DEGREES ARE EXPECTED THIS AFTERNOON. * IMPACTS...SEVERE HEAT STRESS IMPACTS ARE LIKELY IF PROPER PRECAUTIONS ARE NOT TAKEN DURING ANY OUTDOOR ACTIVITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF HOT TEMPERATURES WILL OCCUR. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY, CALL 911. $$ OKZ054>056-060-061-060100- /O.CON.KTSA.EH.W.0003.000000T0000Z-160706T0100Z/ OSAGE-WASHINGTON OK-NOWATA-TULSA-ROGERS- INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA... TULSA...CLAREMORE 128 PM CDT TUE JUL 5 2016 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * AFFECTED AREA...IN OKLAHOMA...OSAGE...WASHINGTON...NOWATA... TULSA...AND ROGERS COUNTIES. * TEMPERATURE...DANGEROUS HEAT INDICES OF 110 TO 113 DEGREES ARE EXPECTED THIS AFTERNOON. * IMPACTS...SEVERE HEAT STRESS IMPACTS ARE LIKELY IF PROPER PRECAUTIONS ARE NOT TAKEN DURING ANY OUTDOOR ACTIVITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF HOT TEMPERATURES WILL OCCUR. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY, CALL 911. $$ ARZ019-020-029-OKZ049-053-059-062>076-060100- /O.CON.KTSA.HT.Y.0007.000000T0000Z-160706T0100Z/ CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-PAWNEE-MAYES- DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE- MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON... FORT SMITH...ANTLERS...CLAYTON...HUGO...PAWNEE...PRYOR...GROVE... JAY...SAPULPA...OKEMAH...OKMULGEE...WAGONER...TAHLEQUAH... STILWELL...MUSKOGEE...CHECOTAH...SALLISAW...MCALESTER...STIGLER... WILBURTON...POTEAU 128 PM CDT TUE JUL 5 2016 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * AFFECTED AREA...IN ARKANSAS...CRAWFORD...FRANKLIN...AND SEBASTIAN COUNTIES. IN OKLAHOMA...PUSHMATAHA...CHOCTAW... PAWNEE... MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE... WAGONER... CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH... PITTSBURG... HASKELL...LATIMER...AND LE FLORE COUNTIES. * TEMPERATURE...DANGEROUS HEAT INDICES OF 105 TO 110 DEGREES ARE EXPECTED THIS AFTERNOON. * IMPACTS...A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY, CALL 911. $$
170 WWUS74 KTSA 052031 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 331 PM CDT TUE JUL 5 2016 OKZ054>057-060-061-061030- /O.NEW.KTSA.EH.W.0004.160706T1700Z-160707T0100Z/ /O.CON.KTSA.EH.W.0003.000000T0000Z-160706T0100Z/ OSAGE-WASHINGTON OK-NOWATA-CRAIG-TULSA-ROGERS- INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA... VINITA...TULSA...CLAREMORE 331 PM CDT TUE JUL 5 2016 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED AN EXCESSIVE HEAT WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY. * AFFECTED AREA...IN OKLAHOMA...OSAGE...WASHINGTON...NOWATA... CRAIG...TULSA...AND ROGERS COUNTIES. * TEMPERATURE...DANGEROUS HEAT INDEX VALUES BETWEEN 110 AND 113 DEGREES WILL CONTINUE TODAY THROUGH EARLY EVENING. THESE HEAT INDEX VALUES ARE ALSO EXPECTED TO DEVELOP AGAIN TOMORROW AFTERNOON. * IMPACTS...SEVERE HEAT STRESS IMPACTS ARE LIKELY IF PROPER PRECAUTIONS ARE NOT TAKEN DURING ANY OUTDOOR ACTIVITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF HOT TEMPERATURES WILL OCCUR. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY, CALL 911. $$ OKZ058-061030- /O.NEW.KTSA.HT.Y.0008.160706T1700Z-160707T0100Z/ /O.CON.KTSA.EH.W.0003.000000T0000Z-160706T0100Z/ OTTAWA- INCLUDING THE CITY OF...MIAMI 331 PM CDT TUE JUL 5 2016 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY. * AFFECTED AREA...IN OKLAHOMA...OTTAWA COUNTY. * TEMPERATURE...DANGEROUS HEAT INDEX VALUES NEAR 110 DEGREES WILL CONTINUE TODAY THROUGH EARLY EVENING. SLIGHTLY LOWER HEAT INDEX VALUES ARE EXPECTED TO DEVELOP AGAIN TOMORROW AFTERNOON...WITH VALUES BETWEEN 105 AND 110. * IMPACTS...SEVERE HEAT STRESS IMPACTS ARE LIKELY IF PROPER PRECAUTIONS ARE NOT TAKEN DURING ANY OUTDOOR ACTIVITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF HOT TEMPERATURES WILL OCCUR. A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY, CALL 911. $$ ARZ019-020-029-OKZ049-053-059-062>076-061030- /O.NEW.KTSA.HT.Y.0008.160706T1700Z-160707T0100Z/ /O.CON.KTSA.HT.Y.0007.000000T0000Z-160706T0100Z/ CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-PAWNEE-MAYES- DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE- MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON... FORT SMITH...ANTLERS...CLAYTON...HUGO...PAWNEE...PRYOR...GROVE... JAY...SAPULPA...OKEMAH...OKMULGEE...WAGONER...TAHLEQUAH... STILWELL...MUSKOGEE...CHECOTAH...SALLISAW...MCALESTER...STIGLER... WILBURTON...POTEAU 331 PM CDT TUE JUL 5 2016 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY. * AFFECTED AREA...IN ARKANSAS...CRAWFORD...FRANKLIN...AND SEBASTIAN COUNTIES. IN OKLAHOMA...PUSHMATAHA...CHOCTAW... PAWNEE... MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE... WAGONER... CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH... PITTSBURG... HASKELL...LATIMER...AND LE FLORE COUNTIES. * TEMPERATURE...DANGEROUS HEAT INDEX VALUES BETWEEN 105 AND 110 DEGREES WILL CONTINUE TODAY THROUGH EARLY EVENING. THESE HEAT INDEX VALUES ARE ALSO EXPECTED TO DEVELOP AGAIN TOMORROW AFTERNOON. * IMPACTS...THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY, CALL 911. $$
What forecasters said that day
The local office's own words before this excessive heat warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this excessive heat warning went out at Jul 5, 3:11 AM CDT, 4 minutes earlier.
Area forecast discussion, Jul 5, 3:11 AM CDT, 4 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
311 AM CDT TUE JUL 5 2016
.DISCUSSION...
Main forecast issue for the next several days will be the
excessive heat as a broad upper ridge dominates the southern
half of the country. Recent rainfall and the resultant increase
in soil moisture will contribute to higher surface dewpoints
today...with mid/upper 70s readings likely through the day. This
will push afternoon heat indices well into the 105-110F range
with some 110+F readings likely for parts of northeast OK. Will
keep current heat advisory going today...but will upgrade
Tulsa...Osage...Nowata and Rogers county to an excessive heat
warning.
Hot and humid weather will continue for the remainder of the
week...and later shifts will likely need to continue the heat
headlines.
Northeast OK and northwest AR will remain just along the southern
edge of the better mid-level flow through the week. Periodic
weak disturbances may result in enhanced precipitation chances
especially later Tuesday night and again Friday night. Have kept
PoPs in the chance category for now.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 97 80 96 81 / 10 10 10 10
FSM 96 78 95 78 / 10 10 10 10
MLC 93 78 94 79 / 10 10 10 10
BVO 96 76 96 79 / 10 10 10 10
FYV 91 74 92 75 / 10 10 20 10
BYV 93 75 93 74 / 10 20 20 10
MKO 93 78 93 78 / 10 10 10 10
MIO 95 77 94 77 / 10 20 20 10
F10 93 77 94 78 / 10 10 10 10
HHW 93 76 95 76 / 10 10 10 10
&&
.TSA Watches/Warnings/Advisories...
OK...Heat Advisory from noon today to 8 PM CDT this evening for
OKZ049-053-057>059-062>076.
Excessive Heat Warning from noon today to 8 PM CDT this evening
for OKZ054>056-060-061.
AR...Heat Advisory from noon today to 8 PM CDT this evening for
ARZ019-020-029.
&&
SHORT TERM...23
LONG TERM....18Hazardous weather outlook, Jul 4, 9:10 PM CDT, 6 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
910 PM CDT MON JUL 4 2016
ARZ001-002-010-011-019-020-029-OKZ049-053>076-051015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
910 PM CDT MON JUL 4 2016
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
THUNDERSTORMS WITH DANGEROUS LIGHTNING.
RISK...LIMITED.
AREA...SOUTHEASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
ISOLATED SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP ACROSS WEST
CENTRAL ARKANSAS THIS EVENING. ADDITIONAL ACTIVITY MAY DEVELOP ACROSS
SOUTHEASTERN OKLAHOMA OVERNIGHT. LITTLE TO NO SEVERE WEATHER
POTENTIAL EXISTS WITH THIS ACTIVITY.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
WEDNESDAY AND THURSDAY...THUNDERSTORM POTENTIAL...HIGH WIND
POTENTIAL...DANGEROUS HEAT POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
EXTENDED DISCUSSION...
AN UPPER LEVEL RIDGE WILL BUILD ACROSS THE REGION FOR THE
REMAINDER OF THE WEEK...WITH HOT AND HUMID CONDITIONS PREVAILING.
EXPECT SEVERAL DAYS OF TRIPLE DIGIT HEAT INDEX VALUES.
THUNDERSTORMS THAT ARE EXPECTED TO DEVELOP ACROSS PARTS OF EASTERN
KANSAS TUESDAY NIGHT MAY BRUSH FAR NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS EARLY WEDNESDAY MORNING. WEAK DISTURBANCES MOVING
THROUGH THE AREA WILL RESULT IN LOW THUNDERSTORM CHANCES
DAILY...ESPECIALLY ACROSS NORTHEASTERN OKLAHOMA AND NORTHWESTERN
ARKANSAS...LATE THIS WEEK THROUGH THE WEEKEND.
WWW.WEATHER.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
69The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 3:31 PM CDT | Excessive Heat Warning | TSA | Craig, Creek, Mayes, Nowata, Pawnee, Rogers and 3 more | 28 hr |
| Jul 5, 3:31 PM CDT | Heat Advisory | TSA | Adair, Cherokee, Choctaw, Creek, Delaware, Haskell and 11 more | 28 hr |
Nearby
Excessive Heat Warnings in Oklahoma, 2016Every excessive heat warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.